# SDR C2XA07RI010

- Difficulty date: March 1, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 10,648 hours, 8,377 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 02043694
- Condition: Burned
- Location: Nr 2
- Part time: 10,648 hours, 8,378 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6064 RIC - EWR, CREW REPORTED SMOKE IN COCKPIT FROM DASH BOARD FOR 3 TO 5 SECONDS THEN STOPPED.  EWR MX FOUND RMU NR 2 BURNT.  MX REMOVED AND REPLACED RMU NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
